# SDR FDEA201004281382

- Difficulty date: April 28, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 77,281 hours, 31,724 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27404
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER SURFACE AT APPROX XIFH 215 FOUND 1 EACH DENT WITH DEEP NICK DURING BLEND OUT.  DENT WITH DEEP NICK AT RT WING INBD FLAP UPPER SURFACE AT APPROX  XIFH 215 REPAIRED IAW SRM 57-10-00 FIG 85 VOL I REV 96. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
